MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Maverick; catheters, transluminal coronary angioplasty, percutaneous

BOSTON SCIENTIFIC CORPORATION Maverick; catheters, transluminal coronary angioplasty, percutaneous
Model Number H7493892815250
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 60% target lesion was located in the moderate to severely tortuous and mildly calcified left anterior descending artery.The first 2.00mm x 20mm maverick 2 balloon catheter was advanced for dilation.However, at 8 - 12 atmospheres, the balloon ruptured.Then, second 2.50mm x 15mm maverick 2 balloon catheter was used to pre-dilate the left anterior descending artery lesion at 8 - 12 atmospheres, but balloon rupture was observed.The non-bsc guidewire from the third diagonal branch was exchanged to the second diagonal branch, and the 2.5mm x 15mm maverick balloon was used to pre-dilate the second diagonal branch lesion at 8 - 12 atmospheres.An attempt to advance the 2.5mm x 10mm wolverine cutting balloon to the lesion in the anterior descending artery was unsuccessful.The diagonal branch guidewire was withdrawn, the microcatheter was advanced past the stenotic lesion in the anterior descending artery, and a rotational atherectomy guidewire was exchanged to the distal segment of the anterior descending artery.The 1.5 bsc rotational atherectomy tip was advanced to the calcified lesions in the proximal and mid segments and rotated at 160,000 - 170,000 revolutions per minute for 4 cycles.The non-bsc guidewire was then exchanged to the distal segment of the anterior descending artery, and the 2.5 x 10mm wolverine cutting balloon was advanced to the lesion in the anterior descending artery.The lesion was pre-dilated at 6 - 10 atmospheres, and angiography revealed improvement in the stenosis of the proximal segment of the anterior descending artery.Advance the 2.0 x 15 mm non-bsc drug-eluting balloon to the lesion at the origin of the third diagonal branch of the left anterior descending artery and dilate the balloon at 6 atmospheres for 60 seconds.A 2.5 x 29mm and 3.0 x 13mm non-bsc stents were advanced to the lesion in the mid-segment of the left anterior descending artery (lad).The stents were deployed at 10 atmospheres for 5 seconds.A 3.0 x 12mm non-bsc balloon was used for post-dilatation at 10 - 14 atmospheres.Angiography revealed resolution of the local stenosis, complete stent expansion, and good wall adherence.With distal blood flow in the left anterior descending artery and diagonal branch reaching timi class 3.The procedure proceeded smoothly; intraoperative ecg and blood pressure readings were normal; the patient reported no significant discomfort and was returned to the ward postoperatively.The patient returned to the hospital 5 weeks later for treatment of a right coronary artery lesion.
 
Additional Manufacturer Narrative
E1: initial reporter city: (b)(6).

Brand Name
Maverick
Common Device Name
catheters, transluminal coronary angioplasty, percutaneous
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50884197
Report Number2124215-2026-50897
Device Sequence Number10717967
Product Code LOX
UDI-Device Identifier08714729370086
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493892815250
Device Catalogue NumberH7493892815250
Device Lot Number0038351406
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/24/2026
Date Device Manufactured01/15/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age57 YR
Patient SexMale